# SDR 2005FA0000032

- Difficulty date: December 1, 2004
- Submitted: January 24, 2005
- Operation: General aviation
- Aircraft: N35253
- Make and model: Cessna 172S
- Aircraft serial: 172S8831
- Engine: Lyc IO360B1E
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HRS INSPECTION, FOUND FWD BULKHEAD OF THE SPINNER CRACKED 4 PLACES AROUND PROPELLER BOLT HOLES.  RECOMMENDATION:  BULKHEAD MATERIAL STRONGER OR THICKER.  (WP07200507539)
